# SDR COMA0010189

- Difficulty date: June 14, 2000
- Submitted: June 15, 2000
- Operation: Air carrier
- Aircraft: N261CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120254
- Aircraft time: 20,620 hours, 21,446 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 12006157007
- Condition: Gouged
- Location: Fuselage
- Part time: 20,620 hours, 21,446 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON COMPLIANCE OF 2C INSPECTION TASK 164-01Z, THE AFT RIGHT HAND CARGO FLOOR SILL WAS FOUND TO BE DAMAGED BY AN INTERIOR LINING SCREW.  THE DAMAGED PART WAS REPLACED IAW EMB120 STRUCTURAL REPAIR MANUAL STANDARD PRACTICES AND AERODESIGN REPORT NR 3661-1, REV IR, 5-15-00.
